# SDR YV3R2020091600343

- Difficulty date: September 8, 2020
- Submitted: September 16, 2020
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: SP-ZO
- Make and model: Robsin R44
- Aircraft serial: 2603
- Aircraft time: 143 hours
- Engine: Lyc O540F1B5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Dual Tachometer
- Part number: C7925
- Part serial: F1910546
- Condition: Defective
- Part time: 143 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER ASSEMBLY P/N: C792-5 WAS NOT RESPONDING.
